Graded polynomial Identities for matrices with the transpose involution over an infinite field

Graded polynomial Identities for matrices with the transpose involution over an infinite field

Author Goncalves Fonseca, Luis Felipe Google Scholar
de Mello, Thiago Castilho Autor UNIFESP Google Scholar
Abstract Let F be an infinite field and let M-n (F) be the algebra of n x n matrices over F endowed with an elementary grading whose neutral component coincides with the main diagonal. In this paper, we find a basis for the graded polynomial identities of M-n (F) with the transpose involution. Our results generalize for infinite fields of arbitrary characteristic previous results in the literature, which were obtained for the field of complex numbers and for a particular class of elementary G-gradings.
Keywords Algebras with involution
graded polynomial identities
identities with involution
matrix algebras
xmlui.dri2xhtml.METS-1.0.item-coverage Philadelphia
Language English
Sponsor Fapesp [2014/10352-4, 2014/09310-5]
CNPq [461820/2014-5]
Grant number Fapesp [2014/10352-4, 2014/09310-5]
CNPq [461820/2014-5]
Date 2018
Published in Communications In Algebra. Philadelphia, v. 46, n. 4, p. 1630-1640, 2018.
ISSN 0092-7872 (Sherpa/Romeo, impact factor)
Publisher Taylor & Francis Inc
Extent 1630-1640
Origin http://dx.doi.org/10.1080/00927872.2017.1350701
Access rights Closed access
Type Article
Web of Science ID WOS:000429055700021
URI https://repositorio.unifesp.br/handle/11600/53784

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account